# SDR ASAA2013090595927

- Difficulty date: September 5, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 66,684 hours, 38,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C2730883
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 500, SIDEWALL SUPPORT BRACKET CRACKED AT FASTENER HOLE BETWEEN STR 21L AND 22L, FOUND DURING CLEANING.  REPAIRED SIDEWALL SUPPORT ANGLE IAW SRM 51-70-11-0G-0.
